# SDR SWIA201230737

- Difficulty date: May 14, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 21,786 hours, 18,463 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED ANTI-SKID INBOARD CAUTION FOLLOWED BY PARKING BRAKE SOV CAUTION AND GEAR DISAGREE MASTER WARNING MESSAGE.  (FLT 5299)  REPLACED RIGHT MLG SIDE STAY ACTUATOR PER AMM.  PN OFF 17008-115  SN OFF 1705.
